# SDR SCNA98055

- Difficulty date: June 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282SC
- Make and model: Boeing 727225
- Aircraft serial: 22558
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Gasket
- Condition: Leaking
- Location: Nr 3 Strut
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENGINE NUMBER THREE STRUT OVERHEAT LIGHT ILLUMINATED ON CLIMBOUT.  RAN COM CHECKLIST.  LIGHT EXTINGUISHED WHEN THE NUMBER THREE ENGINE THRUST LEVER WAS RETARDED.  RETURNED TO IAH.  FOUND A GASKET ON THE WING ANTI-ICE HIGH PRESSURE SHUTOFF VALVE LEAKING.  REMOVED AND REPLACED VALVE GASKET IN ACCORDANCE WITH MAINTENANCE MANUAL 301111.  RAN ENGINE AND FUNCTIONALLY CHECKS GOOD.
